# SDR AWXA200700197

- Difficulty date: February 11, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 6,599 hours, 2,535 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, A
- Precautionary procedure: F

## Discrepancy

OVEN FIRE, F/A REPORTED FIRE IN OVEN NR 4, CARDBOARD FROM FOOD TRAY CAUGHT FIRE.  THE F/A EXTINGUISHED WITH PORTABLE HALON FIRE EXTINGUISHER.  MX REMOVED AND REPLACED AFT GALLEY HALON EXTINGUISHER AND PLACED THE OVEN ON MEL.
